# SDR CALA2017090803060

- Difficulty date: September 8, 2017
- Submitted: September 9, 2017
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 89,446 hours, 8,786 cycles
- System (JASC): 3244 · Tire
- Part: Sensor
- Part number: 4305990100
- Part serial: 1059
- Condition: Faulty
- Location: Tire Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TIRE PRESSURE UPDATE NUMBERS 1 AND 2 TIRES AMBER  1 TIRE PRESSURE 157. EMERGENCY DECLARED. REMOVED AND REPLACED SENSOR IAW AMM 32-49-08.  LEAK AND OPS CHECKED GOOD.
